Scholarly Research Excellence
@article{(International Science Index):http://waset.org/publications/15580,
  title    = {The Bipartite Ramsey Numbers b(C2m; C2n)},
  author    = {Rui Zhang and Yongqi Sun and and Yali Wu},
  country   = {},
  institution={},
  abstract  = {Given bipartite graphs H1 and H2, the bipartite Ramsey number b(H1;H2) is the smallest integer b such that any subgraph G of the complete bipartite graph Kb,b, either G contains a copy of H1 or its complement relative to Kb,b contains a copy of H2. It is known that b(K2,2;K2,2) = 5, b(K2,3;K2,3) = 9, b(K2,4;K2,4) = 14 and b(K3,3;K3,3) = 17. In this paper we study the case that both H1 and H2 are even cycles, prove that b(C2m;C2n) ≥ m + n - 1 for m = n, and b(C2m;C6) = m + 2 for m ≥ 4.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {1},
  year      = {2013},
  pages     = {152 - 155},
  ee        = {http://waset.org/publications/15580},
  url       = {http://waset.org/Publications?p=73},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 73, 2013},
}